Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have throbbing sensation on upper eyelid. Any solution?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
Hi. I,have upper eye lid that is throbbing for about 2 weeks now I am on the computer alot
Posted Mon, 1 Apr 2013 in Vision and Eye Disorders
Answered by Dr. Samik Basu 2 hours later
Hi ,
Thank you for your query.
I can understand your concern.
This is due to blepharospasm caused by fatigue.
Take periods of rest between work.
Check your eyes for refractive errors.
Avoid straing on the computer.
Start muscle reaxing exercises in between long periods on computer.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Follow-up: Have throbbing sensation on upper eyelid. Any solution? 2 hours later
Would warm compresses help. The upper lid appears swollen too.
Answered by Dr. Samik Basu 7 hours later
If it is swollen please try cold compress.
If it is painful to touch please cnsult your doctor.
Hope things will be fine.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor